Home*SHOP BY BRANDGavisconGaviscon DUAL ACTION Liquid 300ml - PEPPERMINT

Gaviscon DUAL ACTION Liquid 300ml - PEPPERMINT

Gaviscon DUAL ACTION Liquid 300ml - PEPPERMINT
Always read the label and use only as directed.

 

Gaviscon DUAL ACTION Liquid 300ml - PEPPERMINT


Valued at NZ$ 22.80 - you save 36.40%
Price 
NZ$ 14.50

Quantity 
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

Gaviscon DUAL ACTION Liquid 300ml - PEPPERMINT
*Please note, we are unable to send this outside of New Zealand due to the item being in Fragile glass bottles. Unable to send overseas*
 

Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.

It works in two different ways:
1. More effective reduction of excess stomach acid to relieve discomfort.
2. Forms a protective layer over the stomach contents to soothe the burning pain in your chest
 
 

 

Active Ingredients:
Each 10ml dose of Oral Liquid contains:
500mg sodium alginate,
213mg sodium bicarbonate 
325mg calcium carbonate
 
Contains hydroxybenzoates and saccharin.
 
The maximum total daily intake (80ml) for adults contains 1018mg of sodium (take into account if on a low sodium diet.)
 
Does not contain Aluminium, Sugar, Gluten or artificial colouring.

Dosage:
Adults and children over 12 years: 20mL, up to 4 times a day.
Children 6-12 years: 10mL, up to 4 times a day.
 
Take after meals and 30 minutes before bedtime.
 
Store below 30 degrees, but do not refrigerate.

Warnings:
Medicines have benefits and some may have risks. Always read the label carefully and use only as directed. If symptoms persist contact a healthcare professional.
Reckitt Benckiser, Auckland

  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition